I was having a terrible time generally when I started injecting Rebif so it’s hard to say what was a reaction to the drug and what was just MS symptoms. My legs were very achy and painful and the fatigue was horrendous. It did calm down just in time for me to up the dose and now I very rarely notice any symptoms at all although if I’m going to have a restless leg night it always seems to be on an injection night. Still not sure if that’s a coincidence or not.
As far as injection sites go, my thighs are the one place where I get bad site reactions and they take ages to clear up (and for me the thighs are the only place where I have any fat!). You do need to rotate injection sites and my worry would be that if you only use the thighs you would be using the same sites too often. I use 12 places on each of my thighs, 6 on the upper thigh and 6 on the outside thigh but with 3 injections a week you would soon get through those. If you don’t rotate them often enough you run the risk of permanent damage to the area of tissue just under the skin, like little craters. Perhaps you should discuss the issue of injection sites with your nurse? Some people use the upper arms but I don’t because I like to wear sleeveless tops when it’s hot and I don;t want nasty red blotches where they are visible. I use thighs, hips (muffin tops) and stomach. My hips and stomach only give me 4 sites on each side so I do use those more often but the skin reactions clear up and I can still vary those 4 sites a bit.
Hope this is some help and hope your side effects calm down soon. Are you taking painkillers with your injections and for a while afterwards? This does help a lot. The other thing is to accept that your body will take time to adjust to this new drug and take time to rest when you need to. Two and a half weeks isn’t very long so stick with it for a bit longer and see if your body adapts soon. Your body is battling the MS and a new drug so it’s not surprising that it’s having an effect on your energy levels.